# SDR SIMA20120405004

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 24,091 hours, 20,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY EXIT SIGN INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY EXIT DOOR SIGN IAW MM 33-50-14.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
